Alert archive / North Dakota / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 224, NWS Bismarck, ND

July 30, 2011Dickey County, LaMoure County, North Dakota

NWS Bismarck, ND issued this severe thunderstorm warning at Jul 30, 2011, 5:32 AM CDT for Dickey County, LaMoure County, North Dakota. It was in force for 58 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 30, 2011, 5:32 AM CDT (10:32 UTC)
Expired
Jul 30, 2011, 6:30 AM CDT
In force
58 min
Issued by
NWS Bismarck, ND
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Dickey County, ND, LaMoure County, ND

The radar

The Aberdeen radar (KABR), 83 km from the middle of the area, began a volume at 10:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 30, 5:37 AM CDTTSTM WND DMGLa Moure, NDLAMOURE COUNTY EMERGENCY MANAGER REPORTS EXTENSIVE TREE DAMAGE IN THE CITY OF LAMOURE. AT THIS TIME MOST OF THE TREE DAMAGE WAS TO EVERGREEN TREES AND GENERAL BRANCH DAMAGE. THUNDERSTORM WINDS ALSO BLEW OFF THE TIN ROOF OF ONE BUILDING. BASED ON THE DAMAGE DES
Jul 30, 6:20 AM CDTHAIL 1.58 Ese Ellendale, NDHAIL LAST FOR TEN MINUTES.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Aberdeen, SD (KABR), launched 00:00Z, 10.5 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Aberdeen, SD at 00:00Z on 2011-07-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 888 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Aberdeen, SD at 00:00Z on 2011-07-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 82 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
888 J/kg
Mixed-layer CIN
-93 J/kg
Mixed-layer LCL
1717 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
82 m²/s²
0-3 km storm-relative helicity
169 m²/s²
Significant tornado parameter
0.1
Supercell composite
5.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

241 
WUUS53 KBIS 301032
SVRBIS
NDC021-045-301130-
/O.NEW.KBIS.SV.W.0224.110730T1032Z-110730T1130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
532 AM CDT SAT JUL 30 2011

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  DICKEY COUNTY IN SOUTHEAST NORTH DAKOTA...
  LAMOURE COUNTY IN SOUTHEAST NORTH DAKOTA...

* UNTIL 630 AM CDT

* AT 530 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
  LOCATED ALONG A LINE EXTENDING FROM DICKEY TO 5 MILES NORTHEAST OF
  MONANGO TO 8 MILES WEST OF SPRING CREEK COLONY...AND MOVING
  SOUTHEAST AT 45 MPH.

* LOCATIONS IMPACTED INCLUDE...
  MARION...GRAND RAPIDS...FORBES...FULLERTON...LA MOURE...
  ELLENDALE...GLOVER...VERONA...GUELPH...OAKES AND LUDDEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THESE STORMS...TAKE SHELTER IN A STURDY
BUILDING...AND STAY AWAY FROM WINDOWS.

REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN BISMARCK AT
701-223-4582.

&&

LAT...LON 4593 9820 4594 9900 4623 9900 4663 9868
      4664 9803 4630 9803 4628 9800 4594 9799
TIME...MOT...LOC 1033Z 294DEG 38KT 4658 9839 4622 9848
          4588 9900
WIND...HAIL 60MPH 1.00IN

$$

MERRIMAN
2 follow-up statements
559 
WWUS53 KBIS 301101
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
601 AM CDT SAT JUL 30 2011

NDC021-045-301130-
/O.CON.KBIS.SV.W.0224.000000T0000Z-110730T1130Z/
DICKEY ND-LAMOURE ND-
601 AM CDT SAT JUL 30 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN
LAMOURE AND DICKEY COUNTIES UNTIL 630 AM CDT...

AT 551 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 10 MILES NORTH OF VERONA TO 7
MILES WEST OF OAKES TO 9 MILES SOUTHEAST OF SPRING CREEK COLONY...
MOVING SOUTHEAST AT 45 MPH.

LOCATIONS IMPACTED INCLUDE...
  LUDDEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN BISMARCK AT
701-223-4582.

&&

LAT...LON 4593 9822 4594 9890 4663 9839 4664 9803
      4630 9803 4628 9800 4594 9799
TIME...MOT...LOC 1101Z 294DEG 38KT 4645 9800 4609 9809
          4576 9862
WIND...HAIL 60MPH 1.00IN

$$

MERRIMAN
129 
WWUS53 KBIS 301121
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
621 AM CDT SAT JUL 30 2011

NDC021-045-301131-
/O.EXP.KBIS.SV.W.0224.000000T0000Z-110730T1130Z/
DICKEY ND-LAMOURE ND-
621 AM CDT SAT JUL 30 2011

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN LAMOURE AND DICKEY
COUNTIES WILL EXPIRE AT 630 AM CDT/530 AM MDT/...

THE LINE OF STORMS WHICH PROMPTED THE WARNING WILL CONTINUE TO MOVE 
OUT OF THE WARNED AREA.

REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN BISMARCK AT
701-223-4582.

LAT...LON 4593 9822 4594 9890 4663 9839 4664 9803
      4630 9803 4628 9800 4594 9799
TIME...MOT...LOC 1121Z 294DEG 38KT 4636 9772 4600 9781
          4567 9834

$$

TM

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 30, 4:22 AM CDT, 1 hour 10 minutes earlier.

Area forecast discussion, Jul 30, 4:22 AM CDT, 1 hour 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BISMARCK ND
422 AM CDT SAT JUL 30 2011

.SHORT TERM...TODAY THROUGH SUNDAY...

SHOWERS AND THUNDERSTORMS ARE ONGOING EARLY THIS MORNING ACROSS
CENTRAL NORTH DAKOTA. THE LATEST SURFACE ANALYSIS SHOWS PRESSURE
FALLS OVER MOST OF CENTRAL NORTH DAKOTA EXTENDING INTO SOUTHERN
MANITOBA. A COLD FRONT WAS STRETCHING FROM MANITOBA INTO NORTHWEST
NORTH DAKOTA AND GENERATING SHOWERS AND THUNDERSTORMS AHEAD OF
THIS SYSTEM ACROSS NORTH CENTRAL NORTH DAKOTA. A LINE OF SHOWERS
AND THUNDERSTORMS OVER SOUTH CENTRAL NORTH DAKOTA WAS EXPANDING
AND MOVING EAST ASSOCIATED WITH AN ADVANCING LEE SIDE LOW ALONG
THE SOUTHERN BORDER. DRIER MORE STABLE AIR ADVECTS INTO WESTERN
NORTH DAKOTA TODAY WITH INSTABILITY LINGERING FROM BISMARCK EAST
INTO THE JAMES RIVER VALLEY TODAY INTO THIS EVENING. WILL
CONTINUE WITH A SLIGHT CHC FOR THUNDERSTORMS ACROSS SOUTH CENTRAL
NORTH DAKOTA THROUGH EARLY TONIGHT.

FORECAST CONCERNS SUNDAY INVOLVE THE POTENTIAL FOR AN EXCESSIVE
HEAT WARNING ACROSS SOUTH CENTRAL NORTH DAKOTA WITH HEAT INDICES
BETWEEN 105F AND 110F. IN ADDITION...SPC HAS WESTERN AND CENTRAL
NORTH DAKOTA HIGHLIGHTED IN A SLIGHT RISK AREA. SURFACE LOW
PRESSURE IN EASTERN MONTANA BEING SUPPORTED BY A SHORTWAVE COMING
OUT OF THE INTER MOUNTAIN WEST WILL TAP INTO A VERY UNSTABLE
ENVIRONMENT ACROSS WESTERN AND CENTRAL NORTH DAKOTA SUNDAY EVENING
AND SUNDAY NIGHT. EXPECTATIONS ARE THAT CONVECTION WILL DEVELOP BY
EARLY EVENING AND CONTINUE THROUGH THE NIGHT...AND WILL LIKELY
BE SEVERE AT TIMES.

.LONG TERM...SUNDAY NIGHT THROUGH FRIDAY...

FROM THE SHORT TERM ABOVE...A SLIGHT CHANCE FOR SEVERE THUNDERSTORMS
WILL CONTINUE THROUGH SUNDAY NIGHT. THUNDERSTORMS WILL LIKELY
CONTINUE INTO MONDAY MORNING AS A LOW PRESSURE AND ASSOCIATED COLD
FRONT WILL BE LOCATED ALONG THE ND/MT BORDER AT 12Z...MOVING INTO
THE JAMES RIVER VALLEY BY 00Z TUESDAY. THE RESULT WILL BE FOR
SHOWERS AND THUNDERSTORMS TO WANE FROM WEST TO EAST DURING THE
DAY. HOWEVER...WITH THE SLOW MOVEMENT OF THE SURFACE COLD FRONT...HEAT
INDICES BETWEEN 105F AND 110F ARE POSSIBLE AGAIN IN THE JAMES
RIVER VALLEY PRIOR TO THE FRONT PUSHING THROUGH.

DRIER AIR/LOWER DEW POINTS WILL ADVECT INTO WESTERN NORTH DAKOTA
MONDAY AND EVENTUALLY CENTRAL NORTH DAKOTA MONDAY NIGHT.

AFTER MONDAY...AN UPPER LEVEL HIGH OVER THE CENTRAL PLAINS WITH
BROAD RIDGING TAKES CONTROL OVER NORTH DAKOTA. THIS RIDGE WILL
GRADUALLY FLATTEN THROUGH THE PERIOD. THE OVERALL EFFECT WILL BE
FOR A CONTINUED ACTIVE PATTERN WITH PERIODIC CHANCES OF
THUNDERSTORMS.

&&

.AVIATION...VFR CONDITIONS NEXT 24HR. WILL BE MONITORING THE
POSSIBILITY FOR AREAS OF GROUND FOG THIS MORNING AND AGAIN SUNDAY
MORNING.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

KS
Hazardous weather outlook, Jul 30, 5:00 AM CDT, 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
500 AM CDT SAT JUL 30 2011

NDZ001>003-009>011-017>021-031>034-040>045-311000-
DIVIDE-BURKE-RENVILLE-WILLIAMS-MOUNTRAIL-WARD-MCKENZIE-DUNN-
MERCER-OLIVER-MCLEAN-GOLDEN VALLEY-BILLINGS-STARK-MORTON-SLOPE-
HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-
500 AM CDT SAT JUL 30 2011 /400 AM MDT SAT JUL 30 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH
DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS SUNDAY INTO
MONDAY. SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS
WESTERN NORTH DAKOTA SUNDAY EVENING AND SPREAD EAST SUNDAY NIGHT
INTO MONDAY. SOME THUNDERSTORMS COULD BE SEVERE.

PERIODIC CHANCES FOR THUNDERSTORMS CAN BE EXPECTED TUESDAY THROUGH
FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

NDZ004-005-012-013-022-023-025-035>037-046>048-050-051-311000-
BOTTINEAU-ROLETTE-MCHENRY-PIERCE-SHERIDAN-WELLS-FOSTER-BURLEIGH-
KIDDER-STUTSMAN-EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY-
500 AM CDT SAT JUL 30 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA AND SOUTHEAST NORTH
DAKOTA.

.DAY ONE...TODAY AND TONIGHT

THERE IS A CHANCE FOR THUNDERSTORMS TODAY INTO EARLY SATURDAY
EVENING. SOME THUNDERSTORMS OVER THE JAMES RIVER VALLEY COULD BE
SEVERE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS SUNDAY INTO
MONDAY. SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS
WESTERN NORTH DAKOTA SUNDAY EVENING AND SPREAD EAST SUNDAY NIGHT
INTO MONDAY. SOME THUNDERSTORMS COULD BE SEVERE.

PERIODIC CHANCES FOR THUNDERSTORMS CAN BE EXPECTED TUESDAY THROUGH
FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

KS

In the hours before

Special weather statement, Jul 30, 2:19 AM CDT, 3 hours 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
219 AM CDT SAT JUL 30 2011

NDZ020-034>036-045>047-300815-
BURLEIGH-EMMONS-KIDDER-LOGAN-MORTON-OLIVER-SIOUX-
219 AM CDT SAT JUL 30 2011

...SPECIAL WEATHER STATEMENT...

AT 213 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF  RAPIDLY DEVELOPING THUNDERSTORMS ALONG A LINE EXTENDING FROM
NEW SALEM TO CANNONBALL...MOVING EAST AT 30 MPH.

NICKEL SIZE HAIL AND WINDS UP TO 50 MPH ARE POSSIBLE WITH THESE
STORMS. EXPECT BRIEF PERIODS OF HEAVY RAIN...WITH SOME MINOR PONDING
OF WATER ON STREETS AND ROADS.

LOCATIONS IMPACTED INCLUDE...
  HUFF...               DOUBLE DITCH INDIAN VILLAGE...
  LINCOLN...            BISMARCK...           TEMVIK...
  PRICE...              HAZELTON...           BALDWIN...
  MENOKEN...            MOFFIT...             MCKENZIE...
  BRADDOCK...           STERLING...           REGAN...
  DRISCOLL...

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL
THESE STORMS HAVE PASSED.

MERRIMAN
Local storm report, Jul 30, 3:28 AM CDT, 2 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
328 AM CDT SAT JUL 30 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0317 AM     HAIL             MINOT                   48.23N 101.30W
07/30/2011  E1.00 INCH       WARD               ND   LAW ENFORCEMENT

            REPORTED IN NORTHWEST SIDE OF MINOT.

&&

RK
Special weather statement, Jul 30, 3:41 AM CDT, 1 hour 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
341 AM CDT SAT JUL 30 2011

NDZ020-034-300945-
MORTON-OLIVER-
341 AM CDT SAT JUL 30 2011

...SPECIAL WEATHER STATEMENT...

AT 339 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
RAPIDLY DEVELOPING THUNDERSTORM OVER NORTH CENTRAL MORTON COUNTY...
MOVING SOUTHEAST AT 15 MPH.

NICKEL SIZE HAIL AND WINDS UP TO 50 MPH ARE LIKELY WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
  MANDAN...

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS
STORM HAS PASSED.

MERRIMAN
Local storm report, Jul 30, 3:48 AM CDT, 1 hour 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
348 AM CDT SAT JUL 30 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0305 AM     HAIL             2 ESE CROWN BUTTE LAKE  46.86N 101.05W
07/30/2011  E1.00 INCH       MORTON             ND   PUBLIC

            REPORTED AT FREEWAY 147 TRUCK STOP.

&&

RK
Local storm report, Jul 30, 3:51 AM CDT, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
351 AM CDT SAT JUL 30 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0349 AM     FLASH FLOOD      BISMARCK                46.81N 100.78W
07/30/2011                   BURLEIGH           ND   PUBLIC

            1 TO 1 1/2 FEET OF WATER ON THE ROAD AT WASHINGTON STREET
            AND CENTURY AVENUE.

&&

SWICHE
Local storm report, Jul 30, 4:19 AM CDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
419 AM CDT SAT JUL 30 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 AM     HAIL             3 NNE CROWN BUTTE LAKE  46.91N 101.07W
07/30/2011  M2.50 INCH       MORTON             ND   PUBLIC

            PUBLIC REPORTED SEVERAL DENTS IN CARS.

&&

KSIMOSKO

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 29, 7:30 PM CDTSevere Thunderstorm WarningBISBowman, Slope60 min
Jul 29, 8:39 PM CDTSevere Thunderstorm WarningBISMcKenzie, Williams51 min
Jul 29, 9:25 PM CDTSevere Thunderstorm WarningBISGrant, Morton65 min
Jul 29, 9:58 PM CDTSevere Thunderstorm WarningBISBillings, Golden Valley, McKenzie62 min
Jul 29, 10:26 PM CDTSevere Thunderstorm WarningBISMorton, Oliver45 min
Jul 29, 10:41 PM CDTSevere Thunderstorm WarningBISMcKenzie, Mountrail, Ward64 min
Jul 29, 10:47 PM CDTSevere Thunderstorm WarningBISBillings, Golden Valley58 min
Jul 29, 11:06 PM CDTSevere Thunderstorm WarningBISBurleigh, McLean, Oliver54 min
Jul 29, 11:33 PM CDTSevere Thunderstorm WarningBISBurleigh, Kidder57 min
Jul 29, 11:43 PM CDTSevere Thunderstorm WarningBISBillings, Dunn, Stark29 min
Jul 30, 12:03 AM CDTSevere Thunderstorm WarningBISBottineau, McHenry27 min
Jul 30, 12:09 AM CDTSevere Thunderstorm WarningBISFoster, Kidder, Stutsman, Wells51 min
Jul 30, 12:16 AM CDTSevere Thunderstorm WarningBISKidder, Stutsman44 min
Jul 30, 12:27 AM CDTSevere Thunderstorm WarningBISBurleigh, Kidder, Sheridan, Wells31 min
Jul 30, 12:53 AM CDTSevere Thunderstorm WarningBISFoster, Stutsman, Wells67 min
Jul 30, 2:34 AM CDTSevere Thunderstorm WarningBISBurleigh, Morton56 min
Jul 30, 2:48 AM CDTAreal Flood AdvisoryBISBurleigh, Morton, Oliver3 hr
Jul 30, 3:08 AM CDTFlash Flood WarningBISBurleigh, Morton6 hr
Jul 30, 3:24 AM CDTSevere Thunderstorm WarningBISBurleigh66 min
Jul 30, 4:05 AM CDTSevere Thunderstorm WarningBISBurleigh, Emmons, Kidder, Logan, Stutsman55 min
Jul 30, 4:42 AM CDTFlash Flood WarningBISEmmons, Logan6 hr
Jul 30, 4:45 AM CDTSevere Thunderstorm WarningBISLaMoure, Logan60 min
Jul 30, 9:19 AM CDTAreal Flood AdvisoryBISBurleigh, Morton3 hr

Nearby

Severe Thunderstorm Warnings in North Dakota, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.